# SDR CA960111003

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1OA
- Condition: Failed Ndt Test
- Location: Nr 4 Blade
- Part time: 11,999 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#4 BLADE ON #2 PROPELLER FAILED SHEAR WAVE NDT TEST, AS PER SERVICE BULLETIN 14SF-61-A95.
